# SDR UIEA2018081001649

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,029 hours, 19,914 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 2 STATUS MESSAGE. ITEM DEFERRED IAW MEL 26-11-01-01 CAT C DMI 97752, DUE 19AUG18.
